# SDR FDEA201805241313

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 32,331 hours, 5,007 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

2.5 HOURS OUT OF ANC GOT "HYD QTY LOW C" FOLLOWED BY "RESERVE BRAKE/STEERING" EICAS. HYD QTY C STARTED AT .4 WHEN GOT EICAS AND OVER 1 HOUR WENT .01. FLAPS SLOW-GEAR NORMAL AND SPEED BRAKES NORMAL. TOWED OFF RUNWAY. RESEALED CENTER HYDRAULIC SYSTEM PRESSURE TRANSDUCER REFERENCE AMM 29-31-01-4. ALL REQUIRED LEAK AND OPS CHECKED SATISFACTORILY COMPLIED WITH. OKAY FOR SERVICE.
